# SDR AMTA200700297

- Difficulty date: June 20, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: None
- Condition: None
- Location: Hf Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HF RADIO RECEIVER GARBLED AND UNREADABLE.  PERFORMED ADJ AND TEST ON LT HF SYSTEM, CALLED SFO ON 8843 AND 5574 RECEIVED AND TRANSMITT 5X5, COULD NOT FAULT, OK FOR CONTINUED SERVICE.  (K)
